# SDR ASOA2014052310576

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,984 hours, 25,770 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER L/E IS CHAFED AT MULTIPLE LOCATIONS.   REMOVED DAMAGED UPPER L/E SKIN FROM LT AILERON IAW SRM 51-42-06, REV 32.  FITTED, DRILLED, AND INSTALLED NEW UPPER L/E SKIN IAW SRM 51-40-11, 51-42-06, 51-42-13.
